Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Suggest treatment for hematuria and dysuria

Hello i have been experiencing a light torelable itch after having lots of continous sex with my partner. This had happned to me before but much worse when i first had sex about 3 months ago and it whent away. Now i feel the constant need to pee and i have been sitting in the bathroom for a while since its the oneplave i am confortable. When i pee a little i have a light brownish discharge with little spots of blood that comes from my pee hole.
Tue, 11 Oct 2016
Report Abuse
Urologist 's  Response
Hello
Thanks for query .

Itching of in genitals with urge for urination and frequency for urination strongly suggest UTI (Urethritis).

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Take broad spectrum antibiotics like Cefotaxime and flavoxate along with urinary antiseptic like Nitrofurantoin twice daily and urine alkalizer thrice daily .Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water .To keep your urine dilute This will help to control dysuria.

Dr.Patil
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello, I never do this but I am at a loss as to what to do my son is now 9yrs old. and he has seen many different specialists. when he was a few...